# SDR UIEA2019082875308

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 70,150 hours, 16,425 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Underserviced
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"APU FAULT" EICAS, 2 ATTEMPTS UNSUCCESSFUL.  SERVICED APU OIL IAW AMM 12-13-04. OPS CHECK OK, START ON FIRST ATTEMPT PER AMM 49-11-00.
